# SDR R61A201505300337

- Difficulty date: March 29, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ON EMERGENCY EXIT THRESHOLD.   R & R IAW SRM 51-42-05-02-01
